# SDR IPXA2022072384465

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N103097
- Part serial: NA
- Condition: Corroded
- Location: Fr1560 Lh Lwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1DURING ACCOMPLISHMENT OF E.O. B757-5310-73926-A, FOUND EXISTING REPAIR AT STA 1560 BETWEEN S-24L AND S-27LWORKED PER UPS EO B757-5310-83788-A, UPS RCD 256301, AND VT MAE EA 757-5360-27-A2978 REV-
